# SDR REXA2025110600978

- Difficulty date: October 21, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED.  ON FURTHER INVESTIGATION, FOUND AFT BAGGAGE BAY DOOR FLOOR SILL TO BE PREVIOUSLY REPAIRED DUE TO BEING BEYOND LIMITS GIVEN IN SRM 53-61-23-201-001-A01. PREVIOUS REPAIR PARTS AND DISCREPANT FLOOR SUPPORT CORRODED, AFT BAGGAGE BAY DOOR SILL REQUIRES REPLACEMENT. LOCATED, DRILLED & COUNTERSUNK THE DOOR SILL IAW EA CRJ953-20707. REV A.  IAW SRM 51-40-11-001-001-A01. RESECURED BUNDLE WIRES BELOW FLOOR LEVEL BETWEEN FS 1000.00 AND FS 1051.00 AT AFT BAGGAGE DOOR ENTRY IAW SRM 51-41-02-001-001-A01.   INSTALLED 3 EA INTERCOSTALS FROM FS 1000.00 TO FS 1051.00 AT FLOOR LEVEL OF AFT BAGGAGE DOOR ENTRY IAW SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01. INSTALLED LOWER AFT BAGGAGE DOOR FRAME FWD & AFT DOOR STOP FITTINGS IAW SRM 51-41-02-001-001-A01. INSTALLED LOWER COAMING ON DOOR IAW SRM 51-41-02-001-001-A01. EDGE SEALED & PAINTED REWORKED AREAS IAW SRM 51-23-00-001-001-A01. & SRM 51-21-16-001-001-A01.  INSTALLED INNER CHORD BETWEEN FS1000.00  FS 1015.00, FS 1015.00 & FS 1031.00, FS 1031.00 & FS 1047.00 IAW SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01. INSTALLED SERVICEABLE AFT CARGO DOOR SILL P/N:MM670-35655-003. BETWEEN FS 1000.00 AND FS 1047.00 IAW CRJ900 SRM 51-42-06-001-001-A01. CRJ900 SRM 51-42-21-001-001-A01. AND CRJ900 SRM 51-42-13-001-001-A01. ADJUSTED THE LOWER DOOR STOP FITTING (FWD AND AFT) IAW CRJ900 AMM 52-31-00-820-801-A03 PARAGRAPH 4B. STEP (16) A-G OPS CHECK GOOD AT THIS TIME
